| Model Number |
3186 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain patient¿s weight.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer reference number: 1627487-2020-48918; related manufacturer reference number: 1627487-2020-48920.It was reported that patient experienced ineffective therapy.Reportedly, patient had a fall after the implant.Attempts to reprogram were unsuccessful.As a result, surgical intervention was undertaken wherein the leads and ipg were explanted and replaced with a competitor¿s system.